Convergence of a streamline diﬀusion ﬁnite element method for scalar conservation laws with boundary conditions
1991 (English)In: Mathematical Modelling and Numerical Analysis, ISSN 0764-583X, Vol. 25, no 6, 749-783 p.Article in journal (Refereed) Published
A higher order accurate shock-capturing streamline diffusion finite element method for general scalar conservation laws is analysed; convergence towards the unique solution is proved for several space dimensions with initial and boundary conditions, using a uniqueness theorem for measure valued solutions. Furthermore, some numerical results are given.
Place, publisher, year, edition, pages
MONTROUGE CEDEX: Dunod Editeur, 1991. Vol. 25, no 6, 749-783 p.
MEASURE-VALUED SOLUTIONS, SYSTEMS
IdentifiersURN: urn:nbn:se:kth:diva-51564ISI: A1991GQ49900005OAI: oai:DiVA.org:kth-51564DiVA: diva2:464620
QC 201112142011-12-132011-12-132011-12-14Bibliographically approved